# SDR A6WA201543365

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP BETWEEN RBL 27 & THE RT FLOOR SILL HAS CORROSION AT FS 559.00 IN THE CABIN.  R & R FLOOR STRAP WITH SHOP FABRICATED STRAP IAW SRM 51-42-06 & 51-42-10.
